# SDR DXTA200601427

- Difficulty date: June 5, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 6,149 hours, 5,128 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT APPROXIMATELY 20 KNOTS THE ANTISKID ACTIVES FOR ABOUT 2 SECONDS AND THERE IS NO BRAKES. AT TIME OF OCCURANCE, BRAKES WERE NOT BEING APPLIED FORCEFULLY.   PERFORMED TAXING OF A/C.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST IAW MM 32-42-00.  NO CODES SHOWN ON BIT BOX.  SELF TEST SHOWS NO ANOMALIES,  NO DEFECTS NOTED.
